# SDR DU4R2006466

- Difficulty date: May 5, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160 S30l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 3L CRACKED IN 2 EACH PLACES AT FS 160.  REMOVED CRACKED SECTION OF LONGERON.  DRILLED UP AND INSTALLED 17.5" X 2.25" SECTION FROM P/N S2777922-1-26500 AND 15.25" X 2.5" FROM P/N 7637813-3 IAW DC-9/MD-80 SRM 53-02 FIG 18.
